# SDR ASAA2015060912045

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 68,343 hours, 37,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3005939
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT FLOOR, ROW 16, AIRCRAFT LEFT, CAME OFF.  ACFT GROUNDED.  REPLACED EXIT LIGHT ASSY AT 16 LT.  OPS CK GOOD.
